# SDR UPS05845298

- Difficulty date: August 31, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK MIC INOP.
